# SDR 97ZZZX4594

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150051
- Condition: Cracked
- Location: M/R
- Part time: 5,687 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED BLADE INSPECTION.  EXCESSIVE SKINS CRACKS AND BUILDING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
